Generalized parallel $p_i$-equidistant ruled surfaces

Kuruoglu, Nuri, Kuruoğlu, Nuri, Masal, Melek . Acta et Commentationes Universitatis Tartuensis de Mathematica 2013. 17 (1) :3-18

Locate this article in:

Bibtex

@article{CIS-268494,
  Author = {Kuruoglu, Nuri and Kuruoğlu, Nuri and Masal, Melek},
  Title = {Generalized parallel $p_i$-equidistant ruled surfaces},
  Journal = {Acta et Commentationes Universitatis Tartuensis de Mathematica},
  Volume = {17},
  Number = {1},
  Year = {2013},
  Pages = {3--18},
  Keywords = {curvatures, generalized rules surfaces}
}

Similar articles